MathSciNet Relay Station
MathSciNet bibliographic data
MR814015 46E25 (32A15 46A45 46J15)
Meise, Reinhold Sequence space representations for $({\rm DFN})$-algebras of entire functions modulo closed ideals. J. Reine Angew. Math. 363 (1985), 59–95.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement